# SDR AALA200810491

- Difficulty date: December 8, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 53,087 hours, 27,071 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AFT SIDE OF STATION 1451 FRAME AT LONGERON 2R.  REPLACED WITH SERVICEABLE SHEAR TIE PER SRM 53 01.
